# SDR SWIA200210913

- Difficulty date: June 5, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,210 hours, 30,571 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Auto Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON ADDING POWER ON TAKEOFF, LEFT TORQUE GAUGE WOULD NOT GO ABOVE 75PERCENT, THEN AURAL AUTO FEATHER WARNING SOUNDED AND THE RIGHT ENGINE FEATHERED.  UPON PULLING BACK POWER TO GROUND IDLE BOTH SIDES (ABORT), LEFT TORQUE GAUGE REMAINED AT 75 PERCENT AND RIGHT PROPELLER REMAINED FEATHERED.  AFTER TURNING OFF AUTO FEATHER SWITCH, BOTH TORQUE INDICATORS NORMAL AND RIGHT PROP ON FEATHER.  FDR DOWNLOAD INFORMATION INDICATED THE LEFT ENGINE AUTO FEATHER WAS STUCK IN THE TEST MODE, KEEPING LEFT TORQUE INDICATING 75 PERCENT AND RIGHT ENGINE PROPELLER IN FEATHER.  REMOVED AND REPLACED AUTO FEATHER TEST RELAY M8353616-022M.  OPS CHECKS GOOD.
